Alert archive / Ohio / Flash Flood Warnings in 2007
Flash Flood Warning 19, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Aug 21, 2007, 6:31 PM EDT for Van Wert County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 21, 2007, 6:31 PM EDT (22:31 UTC)
- Expired
- Aug 21, 2007, 9:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Whole counties
County Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 6:49 PM EDT | HEAVY RAIN 1.37 | Van Wert, OH | OVER LAST 40 MINUTES |
| Aug 21, 9:12 PM EDT | FLASH FLOOD | 5 Ne Van Wert, OH | ALL BRIDGES AND MOST ROADS CLOSED IN HOAGLIN AND JACKSON TOWNSHIPS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KIWX 212234 FFWIWX OHC161-220130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 631 PM EDT TUE AUG 21 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLASH FLOOD WARNING FOR... VAN WERT COUNTY IN WEST CENTRAL OHIO * UNTIL 930 PM EDT * AT 626 PM EDT...TRAINED WEATHER SPOTTERS REPORTED ONE AND A HALF INCHES OF RAIN 5 MILES EAST OF DECATUR...NEAR THE STATE LINE. THUNDERSTORMS PRODUCING THIS HEAVY RAIN WILL MOVE ACROSS VAN WERT COUNTY THROUGH 730 PM EDT. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VAN WERT...WETSEL...CAVETT AND CONVOY. TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH THIS STORM IN THE WARNED AREA. THIS HEAVY RAIN COMBINED WITH CURRENT HIGH WATER IN THE COUNTY FROM PREVIOUS RAINFALL WILL LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4096 8479 4098 8439 4073 8439 4074 8479 TIME...MOT...LOC 2231Z 180DEG 0KT 4087 8469 $$
2 follow-up statements
000 WGUS73 KIWX 212351 FFSIWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 749 PM EDT TUE AUG 21 2007 OHC161-220130- VAN WERT OH- 749 PM EDT TUE AUG 21 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR VAN WERT COUNTY... THUNDERSTORMS THIS EVENING PRODUCED BETWEEN 1 AND 2 INCHES OF RAINFALL. RUNOFF FROM THESE STORMS WERE CREATING FLASH FLOODING ACROSS THE COUNTY. NUMEROUS ROADS AND BRIDGES THAT WERE CLOSED EARLIER TODAY REMAIN CLOSED THIS EVENING DUE TO THE MOST RECENT RAINFALL. NORTHERN PORTIONS OF VAN WERT COUNTY WILL EXPERIENCE THE MOST SEVERE FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4096 8479 4098 8439 4073 8439 4074 8479 TIME...MOT...LOC 2349Z 180DEG 0KT 4087 8469 $$
000 WGUS73 KIWX 220127 FFSIWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 923 PM EDT TUE AUG 21 2007 OHC161-220133- VAN WERT OH- 923 PM EDT TUE AUG 21 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM EDT/830 PM CDT/ FOR VAN WERT COUNTY... THE THREAT FOR FLASH FLOODING FROM EARLIER RAINFALL HAS ENDED ACROSS VAN WERT COUNTY. THE VAN WERT COUNTY EMERGENCY MANAGER REPORTS SEVERAL ROADS AND BRIDGES REMAIN CLOSED DUE TO HIGH WATER...ESPECIALLY IN HOAGLAND AND JACKSON TOWNSHIPS. THIS WATER WILL GRADUALLY RECEDE THROUGH THE NIGHT. MOTORISTS ARE URGED TO STAY OFF OF COUNTY ROADS TONIGHT IN VAN WERT COUNTY AS MANY WILL REMAIN CLOSED THROUGH THE NIGHT. IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4096 8479 4098 8439 4073 8439 4074 8479 TIME...MOT...LOC 0123Z 180DEG 0KT 4087 8469 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:19 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 21, 3:19 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 319 PM EDT TUE AUG 21 2007 .SHORT TERM... TONIGHT THROUGH WEDNESDAY AFTERNOON... MAIN PLAYER ACROSS THE REGION IS THE NEARLY STATIONARY BOUNDARY WHICH HAS BEEN DRAPED ACROSS THE REGION FOR THE LAST FEW DAYS. FINALLY SHOWING SIGNS OF A SLOW RETREAT TO THE NORTH THIS EVENING. CLOUD COVER LIMITED HEATING ACROSS THE REGION DIMINISHING CONVECTIVE DEVELOPMENT...AND LITTLE OTHER SOURCE OF FORCING EXISTS ACROSS THE AREA AS CROSS FRONTAL FLOW FROM THE LOW LEVEL JET ENDED AND LITTLE FRONTOGENETICAL FORCING EXISTS PER LATEST RUC DATA. WILL LEAN TOWARDS THE RUC AND NAM/SREF THIS PERIOD. FRONT STILL HOLDING ACROSS THE REGION THIS AFTERNOON...SMALL SURFACE LOW PULLING EAST ALONG THE BOUNDARY INTO THIS EVENING. LATEST RUC WIND DATA AT LAYERS H925-850 AND H850-700 SHOWING WINDS BECOMING MORE SOUTHERLY AND THEREFORE SHOULD START TO PUSH THE FRONT NORTH MORE INTO THE GREAT LAKES REGION...AS THE SMALL LOW MOVES FURTHER INTO THE UPPER OHIO VALLEY TONIGHT. A FEW SHOWERS AND AN ISOLATED T-STORM WILL BE POSSIBLE...BUT COVERAGE ACROSS THE REGION LOOKS TO BE MINIMAL. SOME LOW CEILINGS EXPECTED OVERNIGHT...POSSIBLY MIXING OUT SOME IF THE SOUTHERLY FLOW INCREASES MORE THAN CURRENT THINKING. DEWPOINTS HAVE CONTINUED SLOW CLIMB TODAY...NEARING THE UPPER 60S AND LOWER 70S AREAWIDE. WARM OVERNIGHT LOWS NEAR 70 ACROSS THE FORECAST AREA. WITH THE FRONT PUSHING NORTH ACROSS THE REGION DURING THE MORNING WINDS WILL BECOME MORE SOUTHERLY OR SOUTHWESTERLY. ANY LOWER VSBY AND CEILINGS WILL LIFT FAIRLY QUICKLY DURING THE MORNING. THIS WILL ALLOW FOR DECENT HEATING DURING THE DAY AND WITH H850 TEMPS NEAR 20C AFTERNOON TEMPERATURES WILL REACH THE MIDDLE AND UPPER 80S. HAVE WENT SLIGHTLY UNDER THE MOS BLEND AS SOME ISSUES WITH CLOUD COVER MAY LIMIT HEATING SOME...AND PLENTY OF MOISTURE IN THE GROUND WHICH WILL TAKE SOME OF THE HEATING ENERGY FOR EVAPORATION. WITH DEWPOINTS IN THE LOWER 70S...HEAT INDICES APPROACHING THE LOWER TO MIDDLE 90S WILL BE POSSIBLE. ANOTHER SIDE RESULT WITH THE AFTERNOON HEATING WILL BE THE DEVELOPMENT OF SOME SCATTERED SHOWERS AND THUNDERSTORMS. FORECAST SOUNDING INDICATE THAT A FEW STORMS MAY BE STRONG TO SEVERE WITH STRONG GUSTY DOWNBURST WINDS...AS WINDEX VALUES HAVE APPROACHED VALUES OF 1.2 OR 1.3. INSTABILITY INDICES ARE SHOWING LIS NEARING -5 TO -7 WITH SURFACE BASED CAPES AROUND 2500-3000 J/KG. PWATS REMAIN SOMEWHAT HIGH CLOSE TO 1.7 OR 1.8 INCHES...ALLOWING FOR LOCALIZED HEAVY RAINFALL AMOUNTS. NOT EVERYONE WILL SEE RAINFALL...SO ADDITIONAL WIDESPREAD FLOODING CONCERNS ARE LOW...BUT ISOLATED FLASH FLOODING COULD OCCUR...ESPECIALLY IN NORTHEAST INDIANA AND NORTHWESTERN OHIO WHERE EXTREME RAINFALL TOTALS THE LAST 48 HOURS HAVE OCCURRED. && .LONG TERM... BEGINNING OF FCST PERIOD HINGES ON EVENTUAL POSITION OF SFC BOUNDARY...WHICH MODELS CONTINUE TO PROG PUSHING NORTH OF OUR CWA ALBEIT NOT TOO MUCH NORTH. MAIN PLAYER THU NITE APPEARS TO BE MCS DEVELOPMENT TO OUR WEST AND ITS EVENTUAL EASTWARD TRACK. LLJ OVER KS/OK WILL NOSE UP INTO SOUTHERN IA AND COINCIDE WITH LOW LEVEL THETAE RIDGE AND MOISTURE CONVERGENCE AND SERVE AS CONVECTIVE INITIATION AREA. 00Z THU HAS E/W ORIENTATION OF 850-300MB THICKNESS PATTERN OVER OUR AREA WITH RIDGE BUILDING UP INTO KS/NE. THICKNESS RIDGE BUILDS WITH TIME AND MOVES THROUGH IA AND UP INTO SW WI BY 12Z THU. IF THIS SCENARIO PLAYS OUT EXPECT MCS TO RIDE THE RIDGE AND TRACK PRIMARILY NORTH OF OUR CWA...WITH NORTHWESTERN PORTION MAIN THREAT FOR ANY CONVECTION. THAT SAID THIS IS BY NO MEANS A SURE BET AS ANY SLIGHT DEVIATION IN PLACEMENT OF SFC BOUNDARY AND ANY RESIDUAL EFFECTS FROM CONVECTION DEVELOPING TUES NITE AND WED WILL CERTAINLY PLAY A ROLE. WILL CONTINUE WITH PRECIP CHANCES OVER ENTIRE CWA IN CHANCE RANGE WITH HIGHER VALUES FOCUSED IN NORTHWEST CWA...AS CURRENT GRIDS HAVE GOOD HANDLE ON THIS. AREA REMAINS IN WARM SECTOR THURSDAY WITH PLENTY OF MOISTURE AND INSTABILITY TO WORK WITH EXPECT POTENTIAL FOR AFTN CONVECTION. SFC WAVE WILL BE MOVING ALONG FRONTAL BOUNDARY UP INTO NORTHERN GREAT LAKES REGION AND DRAG TRAILING COLD FRONT TOWARD OUR AREA AND PROVIDE FOCUS FOR ADDITIONAL PRECIP CHANCES FRIDAY AND SATURDAY. FRONT TO PASS THROUGH THE AREA ON SAT BRINGING COOLER DRIER AIRMASS INTO THE REGION AND WILL STAY WITH DRY FORECAST REMAINDER OF EXTENDED. NAM AND GFS BOTH HAVE 850MB TEMPS REACHING 22C BY THU AFTN...SUGGESTING L90S WITH ANY APPRECIABLE AMOUNT OF SUN...BUT AMOUNT OF SENSIBLE HEATING REALIZED MAY BE HAMPERED BY AMPLE LOW LEVEL MOISTURE ALONG WITH EVAPOTRANSPIRATION FROM RECENT RAINS. STILL...WILL GO TOWARD L90S IN SOUTHERN CWA AND TAPER TO U80S IN NORTH WHERE BETTER CHANCE FOR EXTENSIVE CLOUD COVER EXISTS. TEMPS TO DROP BACK TO NEAR NORMAL DAYS 5-7. && .AVIATION...18Z TAFS MAIN CONCERNS FOR THE TAF PERIODS ACROSS THE REGION WILL BE MVFR OR IFR CONDITIONS DUE TO LOW CIGS AND VSBY. AREAS ACROSS NORTHWEST OHIO AND NORTHEAST INDIANA WILL CONTINUE TO SEE LOW CIGS IN THE IFR RANGE THROUGH THE AFTERNOON BEFORE RISING SLIGHTLY BEFORE EVENING. VFR CONDITIONS ELSEWHERE THROUGH THE EVENING...WITH A FEW SCATTERED SHOWERS POSSIBLE...ESPECIALLY WEST OF A LINE FROM SBN TO GUS. CIGS WILL LOWER TONIGHT TO NEAR IFR LEVELS...WITH VSBYS DROPPING TO 2 TO 3 SM. SOME LIFTING OF THE CIGS EXPECTED DURING THE LATE MORNING...WITH SCATTERED SHOWERS DEVELOPING BY AFTERNOON. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SCHOTT LONG TERM....LOGSDON AVIATION...SCHOTT
Hazardous weather outlook, Aug 21, 11:55 AM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1155 AM EDT TUE AUG 21 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-220945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1155 AM EDT TUE AUG 21 2007 /1055 AM CDT TUE AUG 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER THE AREA LATER THIS AFTERNOON. A FEW THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL AND MAY RESULT IN ADDITIONAL LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...WEDNESDAY AFTERNOON THROUGH FRIDAY NIGHT. IN ADDITION THE THREAT OF LOCALLY HEAVY RAINFALL WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT...BUT REPORTS OF FLOODING WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-220945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 1155 AM EDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...WEDNESDAY AFTERNOON THROUGH FRIDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX SCHOTT
In the hours before
Special weather statement, Aug 21, 4:49 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 449 PM EDT TUE AUG 21 2007 INZ033-034-212115- BLACKFORD-JAY- 449 PM EDT TUE AUG 21 2007 ...STRONG THUNDERSTORM WITH HEAVY RAIN MOVING INTO JAY COUNTY... AT 448 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGIST WERE MONITORING A STRONG THUNDERSTORM NEAR DUNKIRK...MOVING EAST AT 40 MPH. WINDS OF 30 TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF BUT VERY HEAVY RAIN...ARE POSSIBLE WITH THIS STORM. A QUICK INCH OF RAIN IS POSSIBLE IN 30 MINUTES ACROSS CENTRAL AND SOUTHERN JAY COUNTY. LOCATIONS IN THE PATH INCLUDE...COLLETT...NEW MOUNT PLEASANT...COLLEGE CORNER...BRYANT AND PORTLAND. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND AND CAUSE LIMBS AND SMALL BRANCHES TO BREAK. STAY AWAY FROM HIGH OBJECTS AND SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Aug 21, 6:04 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 604 PM EDT TUE AUG 21 2007 INZ027-OHZ024-212245- ADAMS-VAN WERT- 604 PM EDT TUE AUG 21 2007 ...STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING INTO VAN WERT COUNTY... AT 600 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM ENTERING VAN WERT COUNTY AND MOVING EAST SOUTHEAST AT 35 MPH. THIS STORM WILL MOVE THROUGH VAN WERT COUNTY THROUGH 700 PM EDT. WINDS OF 35 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF BUT HEAVY DOWNPOURS CAN BE EXPECTED WITH THIS STORM. UP TO AN INCH OF RAIN IS POSSIBLE...ESPECIALLY OVER CENTRAL AND WESTERN PARTS OF THE COUNTY. LOCATIONS IN THE PATH INCLUDE...CONVOY...MIDDLEBURY...DULL...VAN WERT...CAVETT...JONESTOWN AND ELGIN. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND AND CAUSE SMALL LIMBS AND BRANCHES TO BREAK. STAY AWAY FROM HIGH OBJECTS OUTDOORS AND SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 11:25 AM EDT | River Flood Warning | IWX | Allen, Paulding, Putnam | 35 hr |
| Aug 21, 11:25 AM EDT | River Flood Warning | IWX | Defiance | 4 days |
| Aug 21, 11:25 AM EDT | River Flood Warning | IWX | Putnam | 6 days |
| Aug 21, 11:25 AM EDT | River Flood Warning | IWX | Paulding | 24 hr |
| Aug 21, 11:25 AM EDT | River Flood Warning | IWX | Defiance, Henry | 4 days |
| Aug 21, 11:25 AM EDT | River Flood Warning | IWX | Henry | 4 days |
| Aug 21, 6:52 PM EDT | Flash Flood Warning | IWX | Allen, Putnam | 4 hr |
Nearby
Flash Flood Warnings in Ohio, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.